Besoin d'une information ?

Logo laboratoire


Les membres du laboratoire


Tél : (33) 2 43 83 32 29
Fax : +(33) 2 43 83 35 79
Courriel : hamadene @

Main Research Topics
  • Optimal stochastic control, zero-sum and nonzero-sum stochastic differential games.
  • Backward and Backward-Forward stochastic differential equations.
  • Financial mathematics.
  • Viscosity solutions of partial differential equations.
  • Mean-Field Backward-Forward SDEs.
  • Optimal switching.

1) S. Hamadène, J.-P. Lepeltier, Points d’équilibre dans les jeux stochastiques de somme non nulle, CRAS, tome 318, série 1, fev.94, pp.251-256.

2) S. Hamadène, J.-P. Lepeltier, Zero-sum stochastic differential games and backward equations, Systems and Control Letters 24 (1995), pp.259-263.

3) S. Hamadène, J.-P. Lepeltier, Backward equations, stochastic control and zero-sum stochastic differential games, Stochastics and stochastic Reports, vol.54 (1995), pp.221-231.

4) S. Hamadène, EDSR : Le cas localement Lipschitzien, Annales de l’IHP, Probabilités et Statistiques (1996), vol. 32, n.5, pp.645-659.

5) S. Hamadène, Non zero-sum LQ stochastic differential games and backward-forward equations, Stochastic Analysis and Applications (1999), vol. 17, n.1, pp.117-130.

6) S. Hamadène, J.-P. Lepeltier, S. Peng, BSDE with continuous coefficients and applications to Markovian non zero sum stochastic differential games, Pitman Res. Notes in Math. Series 364 (1997) pp.161-175, Longman (Eds : N.E-K. & L.M.).

7) S. Hamadène, J.-P. Lepeltier, A. Matoussi, Double barriers reflected backward SDEs with continuous coefficients, Pitman Research Notes in Mathematics Series 364 (1997), pp.115-128, Longman (Eds : N.E-K. & L.M.).

8) S. Hamadène, Backward-forward SDE’s and stochastic differential games, Stochastic Processes and their Applications 77 (1998), pp.1-15.

9) A. Dermoune, S. Hamadène, Y. Ouknine, BSDE’s with local time, Stochastics and Stochastic Reports, vol. 66 (1999), pp.103-119.

10) A. Dermoune, S. Hamadène, Y. Ouknine, Limit theorem for the statistical solution of Burgers equation, Stochastic Processes and their Applications 81 (1999), pp. 217-230.

11) S. Hamadène, J.-P. Lepeltier, Zhen Wu, Infinite Horizon Reflected BSDE’s and Applications in Mixed Control and Game Problems, Probability and Mathematical Statistics International Journal vol.19, Fasc. 2 (1999), pp.211-234, Wroclaw, Poland.

12) S. Hamadène, J.-P. Lepeltier, Reflected BSDE’s and mixed game problem, Stochastic Processes and their Applications 85 (2000), pp. 177-188.

13) S.Hamadène, Reflected BSDEs with Discontinuous Barrier and Application, Stochastics and Stochastic Reports, vol.74 (3-4) (2002), pp.571-596.

14) S. Hamadène, Y.Ouknine, Backward Stochastic Differential Equations with Jumps and Random Obstacle, Electronical Journal of Probability, vol.8 (2003), paper no. 2, pp. 1-20,

15) S. Hamadène, Multi-dimensional BSDEs with Uniformly Continuous Coefficients, Bernoulli 9 (3), 2003, pp.517-534.

16) N. El-Karoui, S.Hamadène, BSDEs and Risk-Sensitive Control, Zero-sum and Non zero-sum Game Problems of Stochastic Functional Differential Equations, Stochastic Processes and their Applications 107 (2003), pp. 145-169.

17) K.Bahlali, S.Hamadène, B.Mezerdi, BSDEs with two Reflecting Barriers and Quadratic Growth Coefficient, Stochastic Processes and their Applications 115, (2005) , pp.1107-1129.

18) S.Hamadène, M.Hassani, BSDEs with two reflecting barriers : the general result, Probability Theory and Related Fields 132, (2005), pp.237-264.

19) S.Hamadène, I.Hdhiri, BSDEs with two reflecting barriers and quadratic growth coefficient without Mokobodski’s condition. Applications, Journal of Applied Mathematics and Stochastic Analysis, Vol. 2006, Article ID 95818, 28 pages doi:10.1155/JAMSA/2006/95818.

20) S.Hamadène, Mixed zero-sum differential game and American game options, SIAM JCO, Vol. 45 (2), pp.496-518 (2006).

21) S.Hamadène, M.Hassani, BSDEs with two reflecting barriers driven by a Brownian motion and an independent Poisson noise and related Dynkin game, Electronic Journal of Probability, vol. 11 (2006), paper no. 5, pp. 121-145

22) F.Antonelli, S.Hamadène, Existence of the Solutions of Backward-Forward SDE’s with Continuous Monotone Coefficients, Statistics and Probability Letters, (2006).

23) S.Hamadène, M.Jeanblanc, On the stopping and starting problem : application to reversible investment, Mathematics of Operations Research, 32, pp.182-192, (2007).

24) N.El-Karoui, S.Hamadène, A.Matoussi, Backward SDEs and Applications, in Indifference Pricing : Theory and Applications, edited by R.Carmona, Princeton Series in Financial Engineering, pp.267-320, (2009).

25) S.Hamadène, E.-P.Rotenstein, A.Zalinescu, A Generalized Mixed Zero-sum Stochastic Differential Game and Double Barrier Reflected BSDEs with Quadratic Growth Coefficient, Analelle Stiintifice ale Universitatii Alexandru Ioan Cuza din Iasi, Seria nova Mathematica (ISI), Tomul LV, f.2, pp.419-444, (2009).

26) R.Belfadli , S.Hamadène, Y.Ouknine : On one-dimensional Stochastic Differential Equations involving the maximum process, Stochastics and Dynamics, Vol. 9, no.2, pp. 277-292 (2009).

27) B.Djehiche, S.Hamadène, On a Finite Horizon Starting and Stopping Problem with Risk of Abandonment, International J. of Theoretical & Applied Finance (IJTAF) Vo. 12, No. 4, pp.523-543, (2009).

28) B.Djehiche, S.Hamadène, I.Hdhiri, Stochastic Impulse Control of Non-Markovian Processes, Applied mathematics and optimization, 2010, vol. 61, No 1, pp.1-26.

29) B.El-Asri, S.Hamadène, The Finite Horizon Optimal Multi-Modes Switching Problem : the Viscosity Solution Approach, Applied mathematics and optimization, 2009, 60, pp. 213 - 235.

30) S.Hamadène, H.Wang, BSDEs with two RCLL Reflecting Obstacles driven by a Brownian Motion and Poisson Measure and related Mixed Zero-Sum Games, Stochastic Processes and their Applications, 119 (2009), pp.2881-2912.

31) B.Djehiche, S.Hamadène, A.Popier, The Finite Horizon Optimal Multiple Switching Problem, SIAM J. Control Optim. Volume 48, Issue 4, pp. 2751-2770 (2009).

32) S.Hamadène, H.Wang, The mixed zero-sum stochastic differential game in the model with jumps. Advances in Dynamic Games, Annals of the International Society of Dynamic Games, M.Breton and K.Szajowski eds., Birkhauser, pp.83-110 (2010).

33) S.Hamadène, M.Hassani, Y.Ouknine, BSDEs with general discontinuous reflecting barriers without Mokobodski’s condition. Bulletins des Sciences Mathématiques, 134 (2010), pp.874-899 ; DOI : 10.1016/j.bulsci.2010.03.001.

34) S.Hamadène, J.Zhang, The Continuous Time Nonzero-sum Dynkin Game Problem and Application in Game Options, SIAM J. Control Optim. Volume 48, Issue 5, pp. 3659-3669 (2009).

35) S.Hamadène, J.Zhang, A Switching Problem and Related System of Reflected Backward SDEs, Stochastic Processes and their applications, 120 (2010), pp.403-426 (2010).

36) B.Djehiche, S.Hamadène, M.-A. Morlais, Optimal stopping of expected profit and cost yields in an investment under uncertainty. Stochastics 83 (2011), no. 4-6, pp. 431–448.

37) S.Hamadène, A.Popier, L^p-solutions for Reflected Backward Stochastic Differential Equations, Stochastics and Dynamics 12 (2012), no. 2, 1150016, 35 pp.

38) B.ElAsri, S.Hamadène, H.Wang, L^p-solutions for Doubly Reflected Backward Stochastic Differential Equations, Stochastic Analysis and Applications 29, no. 6, pp. 907-932 (2011).

39) S.Hamadène, Optimal switching, systems of reflected BSDEs and systems of variational inequalities with inter-connected obstacles. In Surveys in Stochastic Processes, pp. 3-27, J.Blath, P.Imkeller and S.Roelly Editors, European Mathematical Society (Zurich, Switzerland) (2011).

40) S.Hamadène, M.A.Morlais, Viscosity Solutions of Systems of PDEs with Inter-Connected Obstacles and Switching Problem. Applied Mathematics & Optimization 67 (2013), no. 2, 163–196.

41) S.Hamadène, Y.Ouknine, Reflected Backward SDEs with General Jumps. Teor. Veroyatnost. i Primenen. 2015, Volume 60, Issue 2, Pages 357–376.

42) S.Hamadène, M.Hassani, The Multi-player Nonzero-sum Dynkin Game in Discrete Time. Math. Methods Oper. Res. 79 (2014), no. 2, 179–194.

43) B.Djehiche, S.Hamadène, M.A.Morlais, Viscosity Solutions of Systems of Variational Inequalities with Interconnected Bilateral Obstacles. Funkcialaj Ekvacioj, 58 (2015), pp.135-175.

44) S.Hamadène, M.Hassani, The Multi-player Nonzero-sum Dynkin Game in Continuous Time. SIAM J. Control Optim. 52 (2014), no. 2, 821–835.

45) S.Hamadène, R.Mu, Existence of Nash Equilibrium Points for Markovian Nonzero-sum Stochastic Differential Games with Unbounded Coefficients. Stochastics 87 (2015), no. 1, 85–111.

46) S.Hamadène, R.Mu, Bang-Bang Type Nash Equilibrium Point for Markovian Nonzero-sum Stochastic Differential Game. C. R. Math. Acad. Sci. Paris 352 (2014), no. 9, 699–706.

47) S.Hamadène, Z.Xuzhe, Systems of Integro-PDEs with Interconnected Obstacles and Multi-Modes Switching Problem Driven by Lévy Process. Nonlinear Differ. Equ. Appl. (NoDEA), 22 (2015), 1607–1660. DOI 10.1007/s00030-015-0338-x2015 (2015).

48) S.Hamadène, M.A. Morlais, Existence and uniqueness of viscosity solutions for second order integro-differential equations without monotonicity conditions. Stochastics 88 (2016), no. 4, 632–649.

49) S.Hamadene, Viscosity solutions of second order integral-partial differential equations without monotonicity condition : A new result. Nonlinear Analysis : Theory, Methods & Applications. Volume 147, December 2016, Pages 213-235.

50) B.Djehiche, S.Hamadène, M.-A.Morlais, X.Zhao, On the Equality of Solutions of Max-Min and Min-Max Systems of Variational Inequalities with Interconnected Bilateral Obstacles. J. Math. Anal. Appl. 452 (2017), no. 1, 148–175.

51) S. Hamadène, X.Zhao, Viscosity Solutions of Systems of Variational Inequalities with Interconnected Bilateral Obstacles of Non-Local type. Journal of Dynamics and Differential Equations 30.4 (2018) : 1731-1756. DOI :10.1007/s10884-017-9623-1.

52) B.Djehiche, S.Hamadene, Optimal control and zero-sum games of mean-field type. Appl. Math. Optim. 81 (2020), no. 3, 933–960. Doi 10.1007/s00245-018-9525-6.

53) S. Hamadene, P. Mannucci, Regularity of Nash payoffs of Markovian nonzero-sum stochastic differential games. Stochastics 91.5 (2019) : 695-715.

54) Said Hamadène, Mohamed Mnif, Sarah Neffati, Viscosity Solutions of Systems of PDEs with Interconnected Obstacles and Switching Problem without Monotonicity Condition. Asymptotic Analysis 113.3 (2019) : 123-136. DOI 10.3233/ASY-181508.

55) S Hamadène, R Martyr, J Moriarty, A probabilistic verification theorem for the finite horizon two-player zero-sum optimal switching game in continuous time. Advances in Applied Probability 51.2 (2019) : 425-442.

56) S. Hamadene, Tingshu Mu, Systems of reflected BSDEs with interconnected bilateral obstalces : Existence, Uniqueness and Applications. Bull. Sci. Math. 161 (2020), 102854, 42.

57) S.Hamadène, R.Mu, Risk-sensitive Nonzero-sum Stochastic Differential Game with Unbounded Coefficients. Dyn. Games Appl. 11 (2021), no.1, 84–108.

58) S.Hamadène, R.Mu, Discontinuous Nash Equilibrium Points for Nonzero-sum Stochastic Differential Games. Stochastic Processes and their Applications 130 (2020), no. 11, 6901–6926.

59) Yinggu Chen, Boualem Djehiche, Said Hamadene, Mean-field backward-forward stochastic differential equations and nonzero sum stochastic differential games. Stoch. Dyn. 21 (2021), no. 6, Paper No. 2150036.

60) Hamadène, S., Jasso-Fuentes, H., & Osorio-Agudelo, Y. A. (2022). On a switching control problem with càdlàg costs. Stochastics, 94 (1), 51-85.

61) Djehiche, B., Hamadène, S., Hdhiri, I., & Zaatra, H. (2022). Infinite horizon stochastic impulse control with delay and random coefficients. Mathematics of Operations Research, 47(1), 665-689.

62) El Asri, B., Hamadène, S., & Oufdil, K. (2022). On the stochastic control-stopping problem. Journal of Differential Equations, 336, 387-426.

63) Boufoussi, B., Hamadène, S., & Jakani, M. (2023). Viscosity solutions of system of PDEs with interconnected obstacles and nonlinear Neumann boundary conditions. Journal of Mathematical Analysis and Applications, 522(1), 126947.

64) Chen, Y., Hamadène, S., & Mu, T. (2020). Mean-field doubly reflected backward stochastic differential equations. Numer. Algebra Control Optim. 13 (2023), no.3-4, 431–460.

65) Hamadène, S., Mnif, M., & Neffati, S. (2023). Viscosity solution of system of integro-partial differential equations with interconnected obstacles of non-local type without Monotonicity Conditions. Journal of Dynamics and Differential Equations, 35(2), 1151-1173.

66) Djehiche, B., Elie, R., & Hamadène, S. (2023). Mean-field reflected backward stochastic differential equations. The Annals of Applied Probability, 33(4), 2493-2518.

67) Hamadène, S., Hassani, M., & Morlais, M. A. (2023). ε-Nash Equilibria of a Multi-player Nonzero-sum Dynkin Game in Discrete Time. Dynamic Games and Applications, 1-23.


1) De Angelis, T., Ferrari, G., & Hamadène, S. (2017). A note on a new existence result for reflected BSDEs with interconnected obstacles (October 2017, Le Mans University, France). Available at arXiv:1710.02389 [math.PR].

2) S. Hamadene, Tingshu Mu, Zero-sum Switching Game, Systems of Reflected Backward SDEs and Parabolic PDEs with bilateral interconnected obstacles (Le Mans University, Juin 2020). Available at

Partagez : FacebookTwitterLinkedInMailImprimez